Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 4, Pages 699–705 (Mi zvmmf7429)  

Asymptotic of the source function for the transport equation

A. Kh. Rahmatulina

Moscow

Full text: PDF file (571 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:4, 120–128

Bibliographic databases:

UDC: 517.9:533.9
Received: 24.09.1965

Citation: A. Kh. Rahmatulina, “Asymptotic of the source function for the transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 6:4 (1966), 699–705; U.S.S.R. Comput. Math. Math. Phys., 6:4 (1966), 120–128

Citation in format AMSBIB
\Bibitem{Rah66}
\by A.~Kh.~Rahmatulina
\paper Asymptotic of the source function for the transport equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 4
\pages 699--705
\mathnet{http://mi.mathnet.ru/zvmmf7429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0207362}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 4
\pages 120--128
\crossref{https://doi.org/10.1016/0041-5553(66)90008-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7429
  • http://mi.mathnet.ru/eng/zvmmf/v6/i4/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:78
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021